# SDR 2024FA0000140

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: General aviation
- Aircraft: N517BL
- Make and model: Diamon DA 42 NG
- Engine: Austro E4
- Engine time: 933 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: E4A10100202
- Condition: Sheared
- Location: Engine
- Part time: 933 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: C

## Discrepancy

SIGNIFICANT OIL LOSS AND LOSS OF OIL PRESSURE ON TAKEOFF. FADEC SYSTEM AUTOMATICALLY SHUT DOWN ENGINE DUE TO OIL PRESSURE LOSS. PILOT LANDED SAFELY ON RUNWAY AND TAXIED OFF OF ACTIVE RUNWAY WITHOUT ISSUES. UPON VISUAL INSPECTION, FOUND THERE TO BE A 2 IN DIAMETER HOLE BLOWN IN THE THE CRANKCASE NEAR THE PISTON ARM OF CYLINDER 3. FURTHER INSPECTION HAS NOT BEEN DONE, BUT BELIEVE THE HOLE TO BE CAUSED BY A JOURNAL BEARING BOLT SHEARING.
